# SDR VNAA202405130022

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: 705742577
- Condition: Cracked
- Location: Rh Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TASK CARD TRFKE000WLRC: 600-08E2-JIC IT WAS DETECTED CRACK IN CANISTER WELDED NO.3 IN, STA. WS148 OF INTERNAL RH MAIN FUEL TANK.  CANISTER WELDED NO.3 IN, STA. WS148 OF INTERNAL RH MAIN FUEL TANK WAS REPAIRED PER REO PER REO 670-57-42-577 REV. --
